# SDR SIMA200102901

- Difficulty date: January 29, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N732DH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145358
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Leaking
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA - FLT 4559 - DURING CLIMB, CREW REPORTED A PRESSURIZATION LEAK IN THE FORWARD NOSE GEAR AREA.  CABIN PRESSURE STARTED TO CLIMB TO 6 PSI AT 5000 FEET.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL CHECK IAW EMB MM 21-31-00 WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
